# SDR AUS20030095

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Condition: Restricted
- Location: Fuel System
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR RESTRICTED. THE AIRCRAFT DID NOT COMPLY WITH THETCDS IN THAT THE FUEL SELECTOR PLACARD DID NOT CONTAIN A "BOTH" POSITION. FURTHER INVESTIGATION REVEALED THAT TWO STOPS FABRICATED USING TWO MS27039-1-12 SCREWS, TEN AN960-10 WASHERS,  TWO AN960-10L WASHERS AND TWO MS20356-10 NUTS WERE POSITIONED IN SUCH A MANNER THAT THE "BOTH" POSITION COULD NOT BE SELECTED. TO  SELECT FROM LT TO RT AND VISA VERSA REQUIRED GOING THROUGH THE "OFF" POSITION.  MAULE WAS CONTACTED AND CONFIRMED THAT THIS  CONFIGURATION WAS NOT AUTHORISED BY THEM.
